PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2011 | 31 | 2 | 217-174
Tytuł artykułu

On two classes of pseudo-BCI-algebras

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
The class of p-semisimple pseudo-BCI-algebras and the class of branchwise commutative pseudo-BCI-algebras are studied. It is proved that they form varieties. Some congruence properties of these varieties are displayed.
Rocznik
Tom
31
Numer
2
Strony
217-174
Opis fizyczny
Daty
wydano
2011
otrzymano
2011-06-03
poprawiono
2011-07-25
Twórcy
  • Faculty of Mathematics and Natural Sciences, The John Paul II Catholic University of Lublin, Konstantynów 1H, 20-708 Lublin, Poland
Bibliografia
  • [1] W.A. Dudek and Y.B. Jun, Pseudo-BCI algebras, East Asian Math. J. 24 (2008), 187-190.
  • [2] G. Dymek, Atoms and ideals of pseudo-BCI-algebras, submitted.
  • [3] G. Dymek, On compatible deductive systems of pseudo-BCI-algebras, submitted.
  • [4] G. Dymek, p-semisimple pseudo-BCI-algebras, J. Mult.-Val. Log. Soft Comput., to appear.
  • [5] G. Dymek and A. Kozanecka-Dymek, Pseudo-BCI-logic, submitted.
  • [6] G. Georgescu and A. Iorgulescu, Pseudo-BCK algebras: an extension of BCK-algebras, Proceedings of DMTCS'01: Combinatorics, Computability and Logic, Springer, London, 2001, 97-114.
  • [7] G. Georgescu and A. Iorgulescu, Pseudo-BL algebras: a noncommutative extension of BL-algebras, Abstracts of The Fifth International Conference FSTA 2000, Slovakia, February 2000, 90-92.
  • [8] G. Georgescu and A. Iorgulescu, Pseudo-MV algebras: a noncommutative extension of MV-algebras, The Proceedings The Fourth International Symposium on Economic Informatics, INFOREC Printing House, Bucharest, Romania, May (1999), 961-968.
  • [9] A. Iorgulescu, Algebras of logic as BCK algebras, Editura ASE, Bucharest, 2008.
  • [10] K. Iséki, An algebra related with a propositional calculus, Proc. Japan. Academy 42 (1966), 26-29. doi: 10.3792/pja/1195522171
  • [11] Y.B. Jun, H.S. Kim and J. Neggers, On pseudo-BCI ideals of pseudo BCI-algebras, Mat. Vesnik 58 (2006), 39-46.
  • [12] K.J. Lee and C.H. Park, Some ideals of pseudo-BCI algebras, J. Appl. Math. & Informatics 27 (2009), 217-231.
  • [13] A. Wroński, BCK-algebras do not form a variety, Math. Japon. 28 (1983), 211-213.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-doi-10_7151_dmgaa_1184
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.